# SDR ASAA2019082213444

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 48,887 hours, 14,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001 EMERGENCY LIGHT BATTERY PACKS M1671 AND M1673 FAIL CAPACITY CHECK. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY PACK M1671 AND M1673 REF B737-800 AMM 33-51-06-960-805. OPS CHECK GOOD.
